MathSciNet Relay Station
MathSciNet bibliographic data
MR986686 (90b:42035) 42C05 (30E05 33A65 44A60)
Chihara, T. S. Hamburger moment problems and orthogonal polynomials. Trans. Amer. Math. Soc. 315 (1989), no. 1, 189–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement